# SDR DALA2015022101522

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL REPAIR AS REQUIRED PAX CABIN FLOOR PANELS FROM STA Y=120 TO 1338 BETWEEN X=- 44 TO X= 44.  FLOOR PANELS NRS 160A, 160E, 160F, 148A, 148B, 148D, 148C, 200C, 160D, 160B, 200E, 826C, 826F, 927B, 927D, 617E, 389F, 769E, 160C, 200D, 826D, 886C, 120E, 617C, 465C, 769D, 769C, 313C, 1307B, 769B AND 769F WERE FABRICATED IAW 53-20-01-201.  FROM AMM THE CHANNELS ON FLOOR PLANEL 826D AND 886C SIDE LT WERE REPLACED IAW DWG 9936639, REV A.
